CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
AN ACCURATE HYPERSINGULAR BOUNDARY INTEGRAL EQUATION METHOD FOR DYNAMIC POROELASTICITY IN TWO DIMENSIONS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2021, 卷号: 43, 期号: 3, 页码: B784-B810
Authors:  Zhang, Lu;  Xu, Liwei;  Yin, Tao
Favorite  |  View/Download:30/0  |  Submit date:2021/10/26
poroelasticity  hyper-singular operator  Calderon relation  regularized integral equation  
混沌系统周期轨道的最速下降方法研究 期刊论文
北京化工大学学报自然科学版, 2018, 卷号: 045, 期号: 006, 页码: 111
Authors:  窦孝刚;  许鹏程;  李威;  张世东
Favorite  |  View/Download:90/0  |  Submit date:2020/01/10
A CONJUGATE GRADIENT METHOD FOR ELECTRONIC STRUCTURE CALCULATIONS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2017, 卷号: 39, 期号: 6, 页码: A2702-A2740
Authors:  Dai, Xiaoying;  Liu, Zhuang;  Zhang, Liwei;  Zhou, Aihui
Favorite  |  View/Download:48/0  |  Submit date:2018/07/30
conjugate gradient method  density functional theory  electronic structure  optimization  
CHARACTERIZATION OF THE ROBUST ISOLATED CALMNESS FOR A CLASS OF CONIC PROGRAMMING PROBLEMS 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2017, 卷号: 27, 期号: 1, 页码: 67-90
Authors:  Ding, Chao;  Sun, Defeng;  Zhang, Liwei
Favorite  |  View/Download:79/0  |  Submit date:2018/07/30
stability  robust isolated calmness  C-2-cone reducible sets  strict Robinson constraint qualification  second order sufficient condition  Aubin property  
Near-field imaging of obstacles with the factorization method: fluid-solid interaction 期刊论文
INVERSE PROBLEMS, 2016, 卷号: 32, 期号: 1, 页码: 29
Authors:  Yin, Tao;  Hu, Guanghui;  Xu, Liwei;  Zhang, Bo
Favorite  |  View/Download:63/0  |  Submit date:2018/07/30
inverse scattering  fluid-solid interaction problem  factorization method  near-field imaging  Helmholtz equation  Navier equation  
一个共轭梯度方法全局收敛性的判别准则 期刊论文
经济数学, 2007, 卷号: 024, 期号: 003, 页码: 307
Authors:  张忠元;  张立卫
Favorite  |  View/Download:24/0  |  Submit date:2020/01/10
求解约束优化问题的一个对偶算法 期刊论文
计算数学, 2001, 卷号: 023, 期号: 003, 页码: 307
Authors:  贺素香;  张立卫
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
求解非线性规划问题的两个微分方程系统英文 期刊论文
运筹学学报, 2000, 卷号: 4, 期号: 4, 页码: 33
Authors:  张立卫;  张立卫;  李勤;  张鑫
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10